MAUDE Adverse Event Report: SSCOR INC. SSCOR; SSCORT III

SSCOR INC. SSCOR; SSCORT III
Model Number 74000
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reported stated that device model 74000 failed to suction during an attempt to suction a cardiac arrest patient.After device case was opened it was determined tah fitting that connects from pump to elbow was broken.No additional information was required.

Brand Name
SSCOR
Common Device Name
SSCORT III
Manufacturer (Section D)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer (Section G)
SSCOR INC.
11064 randall st.
sun valley 91352
Manufacturer Contact
marisela nolasco
11064 randall st.
sun valley, CA 91352
8185044054
MDR Report Key20868389
Report Number2022724-2024-00007
Device Sequence Number20796121
Product Code JCX
UDI-Device IdentifierB245740000
UDI-Public+B245740000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K791210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74000
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown